University of Hertfordshire

From the same journal

By the same authors

Documents

View graph of relations
Original languageEnglish
Pages (from-to)556-572
JournalFortschritte der Physik
Volume62
Issue7
Early online date5 May 2014
DOIs
Publication statusPublished - 1 Jul 2014

Abstract

We combine recent applications of the two-dimensional quantum inverse scattering method to the scattering amplitude problem in four-dimensional N=4 Super Yang-Mills theory. Integrability allows us to obtain a general, explicit method for the derivation of the Yangian invariants relevant for tree-level scattering amplitudes in the N=4 model.

Notes

© 2014 WILEY‐VCH Verlag GmbH & Co. KGaA, Weinheim

ID: 15511996